W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Back to Search Results |
| Catalog Number |
BXB075902A |
| Medical Device Problem Code |
Partial Blockage (1065)
| Health Effect - Clinical Code |
Renal Impairment (4499)
| Date of Event |
09/30/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following information was reported through the aaa 24-01 tambe post approval study: on (b)(6) 2025, the patient underwent endovascular procedure to treat a thoracoabdominal aortic aneurysm using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) device system.The patient tolerated the procedure.It was reported that on (b)(6) 2025, a type iv endoleak was determined attributed to the study device.No treatment was required.On (b)(6) 2025, the endoleak resolved without sequelae.On (b)(6) 2025, an acute kidney injury was noticed, and the patient had fluid therapy.Additionally, a right renal artery occlusion was noted.No treatment was required.According to the site, these complications were procedure related.On (b)(6) 2025, leukocytosis was noticed.Unknown relationship.No treatment was required.Additionally, the patient experienced a worsening back pain, and the following treatment was received: fentanyl iv, oxycodone, acetaminophen, lidocaine patch and heating pad.On (b)(6) 2025, an acute posthemorrhagic anemia was noted and the patient underwent transfusion procedure using packed red blood cells 330ml and 372ml.On (b)(6) 2025, platelets 240ml transfusion was done.According to the site, the event was a procedure related.On (b)(6) 2025, the right internal jugular thrombus determined and the same day the patient had an anticoagulation therapy, the patient discharged home on (b)(6) 2025.The physician is monitoring the patient.Aortic devices are captured under (b)(4).
Additional Manufacturer Narrative
Section h6 updated to reflect completion of investigation.A review of manufacturing records verified that the lot involved in this complaint met all pre-release specifications.The device remains implanted and was, therefore, not available for analysis.No clinical images enabling direct assessment of product performance were returned for evaluation.Cause of the reported event cannot be established based on the information reported to gore.Further information regarding this event was requested by gore, but no further information has been reported, therefore this investigation is considered complete.The available information reported in the complaint does not reasonably suggest a potential malfunction or product packaging and/or labeling issue has occurred.